# SDR FDEA201306181339

- Difficulty date: June 18, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 42,864 hours, 20,036 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  BLEED LEAK RT SIDE.  REF QRH- LIGHT OUT IN FLIGHT.  ON APPROACH LOWER ACCESS DOOR LIGHT CAME ON.  FOUND LEAK TO BE COMING FROM THE UPPER RT CORNER  OF PACK BAY BLEED SUPPLY LINE.  REMOVED RT ENG BLEED DUCT SECTION IN FWD A/C BAY IAW MM 36-11-00-04.  FOUND TWO SEALS ROLLED & CRUSHED.  REPLACED TWO EXPANSION JOINT SEALS IAW MM 20-26-00-00.  REINSTALLED RT AIR SUPPY FEED HROUGH DUCT IAW MM 36-11-00-04-LEAK CHECKED GOOD.  REPLACED TWO EXPANSION JOINT SEALS IAW MM 20-26-00-00.  REINSTALLED RT AIR SUPPY FEED THROUGH DUCT IAW MM 36-11-00-04-02, LEAK CHECKED GOOD.
